# SDR CA000404013

- Difficulty date: December 3, 1999
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 3,429 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9560137030
- Condition: Failed
- Location: Internal
- Part time: 40,441 hours
- Component: Compressor Bleed
- Stage of operation: HO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) BLEED VALVE INTERMITANT OPS.
